18 Endeavor, Suite 200, Irvine, CA

Will Lips Bruise After Juvederm Injection?

Cosmetic Treatments QuestionsCategory: JuvedermWill Lips Bruise After Juvederm Injection?
A patient asked 11 years ago
Will there be a lot of bruising on upper and lower lips when Juvederm is injected in these areas?
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Bruising after Lip Injection

 
Hi and thank you for your question! Bruising is a possibility after any filler injections, and the likelihood of bruising (and its extent) can vary from patient to patient and depending on the area being treated and the extent of work done. The good news is that lips are among areas that tend to bruise less compared with many other areas of the face. While we can take steps to reduce the risk of bruising, the best bet against bruising is proper planning to leave at least 2 weeks before any important events when you do filler injections to allow enough time for the bruising to go away if it occurs. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.